Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Aposyndetic continua as bundle spaces

Author: James T. Rogers
Journal: Trans. Amer. Math. Soc. 283 (1984), 49-55
MSC: Primary 54F20; Secondary 54F50, 55R10
MathSciNet review: 735408
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \mathcal{S}$ be the $ P$-adic solenoid bundle, and let $ \eta :X \to {S^1}$ be a map of the continuum $ X$ onto $ {S^1}$. The bundle space $ B$ of the induced bundle $ {\eta ^{ - 1}}\mathcal{S}$ is investigated. Sufficient conditions are obtained for $ B$ to be connected, to be aposyndetic, and to be homogeneous. Uncountably many aposyndetic, homogeneous, one-dimensional, nonlocally connected continua are constructed. Other classes of continua are placed into this framework.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54F20, 54F50, 55R10

Retrieve articles in all journals with MSC: 54F20, 54F50, 55R10

Additional Information

PII: S 0002-9947(1984)0735408-3
Keywords: Continuum, homogeneous, aposyndetic, solenoid, universal curve, induced bundle
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia